MathSciNet Relay Station
MathSciNet bibliographic data
MR954993 30D05 (30D20 39B10)
Christensen, Jens Peter Reus; Fischer, Pal Linear independence of iterates and entire solutions of functional equations. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1120–1124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement